# SDR SWAA2022051293685

- Difficulty date: April 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED WS204.25 TO WS228.25 LT WING 2022-204285 / [01] REPLACED PLATE ASSY TRAILING EDGE LOCATED WS204.25 TO WS228.25 LT WING IAW B737-700 SRM 51-40-02  DWG:115A2001 RV:A;[02] CORRECTED STEP 1  REPLACED PLATE ASSY TRAILING EDGE LOCATED WS204.25 TO WS228.25 LT WING IAW B737-700 SRM 51-40-02  DWG:115A2001 RV:A  SEE INDIVIDUAL SIGNOFFS BELLOW;[03] REPLACED PLATE ASSY TRAILING EDGE LOCATED WS204.25 TO WS228.25 LT WING IAW B737-700 SRM 51-40-02  DWG:115A2001 RV:A
